# SDR CA070222001

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 22858222801
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 22,696 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION , FOUND WIRING HARNESS ON NR1 ENGINE FOR THRUST REVERSER STOW SWITCH WIRING CHAFING ON EDGE OF LIGHTENING HOLE OF MOUNTING BRACKET. DAMAGED WIRING CUT OFF AND END RE-TERMINATED. MFG ILLUSTRATED PARTS CATALOG (CSP A-006) 78-37-01 FIG 1A PG 0 , ITEM 40 (BRACKET ASSY, STOW SWITCH MOUNTING). LIGHTNING HOLE ON THIS BRACKET CHAFED ON HARNESS FOR STOW SWITCH  (TC NR 20070222001)
